Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 339-344
http://dx.doi.org/10.1155/S0161171291000406

A flag transitive plane of order 49 and its translation complement

1Department of Mathematics, Post Graduate College, Basheer Bagh, Hyderabad 500 001, India
2Department of Mathematics, Osmania University, Hyderabad 500 007, India
3Department of Mathematics, Bhavan's New Science College, Hyderabad 500 029, India

Received 29 March 1988

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. L. Narayana Rao, K. Satyanarayana, and K. M. Arjuna Rao, “A flag transitive plane of order and its translation complement ,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 339-344, 1991. doi:10.1155/S0161171291000406